# SDR CA190424015

- Difficulty date: April 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC2MK3
- Aircraft time: 19,201 hours
- System (JASC): 2730 · Elevator Control System
- Part: Rod End
- Part number: CT2CF1021
- Condition: Worn
- Location: Elevator
- Part time: 906 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ROD END ATTACHMENT RIVETS LOSE/SMOKING. OF REPLACED WITH NEW (TC# 20190424015)
